| Model Number |
DBL LOADED KNEE FIBERTAK, W/ NEEDLES |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
09/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 9/26/2023, it was reported by a facility representative via email that (2) ar-3730sp double loaded knee fibertak anchors pulled out.The case was completed using another ar-3730sp double loaded knee fibertak.This was discovered during a procedure on (b)(6)2023.Additional information requested.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone prep and/or shallow driver engagement depth.